# SDR UIEA2019041653883

- Difficulty date: April 15, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 86,006 hours, 18,385 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Shutoff Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE HPSOV ADVISORY APPEARED IN CRUISE FL 260.( PERFORMED ENGINE RUN AND CHECKED BLEED SYSTEM IAW AMM 36-11-07 AND 71-00-00. OPS CHECK NORMAL.  )
